American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information   
View Article: PDF

[2] G. Leger and E. Luks. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974) 77-80. MR 0335608.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1